# SDR SWAA050943

- Difficulty date: March 28, 2005
- Submitted: April 6, 2005
- Operation: Air carrier
- Aircraft: N501SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 24178
- Aircraft time: 47,599 hours, 47,551 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Part number: 6547978
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 1/2D CHECK, FOUND FUSELAGE CREASE BEAM WEB CORRODED AT BS 638, RBL 65.  REPAIRED WEB PER SWA EA & SRM.
